Log In Sign Up

Stupid MS!


Forum: Autoimmune Diseases and Disorders

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Autoimmune Diseases and Disorders LinkBack Topic Tools Search this Topic Display Modes
  #1  
April 23rd, 2007, 11:37 AM
Colee's Avatar Platinum Supermommy
Join Date: Apr 2005
Location: Northeastern Ohio
Posts: 16,731
Send a message via Yahoo to Colee
My face is numb and tingling. I hate it! Feels like a bunch of little creepy crawlies all over-from my eyes,down to my chin...I know no one can tell when it feels like this. But it makes me VERY self conscience...because I AM un-comfortable. But everyone insists I look 'normal'. This happens all the time...but it's really bothering me today! Stupid MS!
__________________
Nichole,Mommy to Emily and Ryan
<div align="center"></div><blockquote><div align="center">

</div>







</blockquote>
Reply With Quote
  #2  
April 23rd, 2007, 12:54 PM
texasmomof2
Guest
Posts: n/a
Aw, I'm sorry honey! That has to hurt and be uncomfortable. But I know you are still beautiful!

I hope it feels better soon!
Reply With Quote
  #3  
April 23rd, 2007, 01:12 PM
Colee's Avatar Platinum Supermommy
Join Date: Apr 2005
Location: Northeastern Ohio
Posts: 16,731
Send a message via Yahoo to Colee
Aw your so sweet

I feel like such a lump lately...a big 'ol lump on a log

The tingling doesnt so much hurt as it is annoying..kwim? It's a strange sensation. I compare it to when your foot falls asleep and starts tingling when it wakes up.

My hair is such a disaster. It's fallen out so bad from the prednisone,that it doesnt even look like I have the same hair cut. It getting so thin,that my hair embarrasses me. That was like the ONE good thing I had going for my looks...pretty good hair.I've gained so much weight back that I feel like a balloon. My clothes arent fitting again,so tight. Sweating like a MAN after running 5 miles in the desert Urgh,I just feel so gross. I want ME back! Who is this person?!!!

I dont know how I turned my own post into a rant about prednisone...but somehow it happened...LOL
__________________
Nichole,Mommy to Emily and Ryan
<div align="center"></div><blockquote><div align="center">

</div>







</blockquote>
Reply With Quote
  #4  
April 23rd, 2007, 01:19 PM
Mega Super Mommy
Join Date: May 2005
Location: VA
Posts: 4,035
I can't imagine how annoying that would be. I feel weirded out after I get a shot of novacaine and my mouth is numb for awhie. I would always bite my tongue and make it bleed. Weird little fact I thought I'd throw in lol. I hope your numbness goes away soon.
Reply With Quote
  #5  
April 23rd, 2007, 03:08 PM
Becca's_Mommy's Avatar Becca's Mommy
Join Date: Jan 2006
Location: Oklahoma City, Oklahoma
Posts: 2,749
Send a message via AIM to Becca's_Mommy Send a message via MSN to Becca's_Mommy Send a message via Yahoo to Becca's_Mommy
That really sucks!!! It would make me feel the same way I am always super worried about people thinking I look funny!

I quit taking my prednisone after your post it sucks but my hair was majorly falling out too and I am on my way to looking like a ballon!! So I don't have any help in that area!!
__________________


Reply With Quote
  #6  
April 24th, 2007, 07:31 AM
texasmomof2
Guest
Posts: n/a
Prednisone just sucks. I refuse to take it. (Of course, I have issues with my weight anyway, so I refuse to take anything that will make me gain weight). I just can't see how anything that makes you feel so moody, gain weight, makes your hair fall out, and makes you bloat up like a balloon can really be all that beneficial.

I hate the crap.

edited because once again my brain is working faster than my fingers
Reply With Quote
  #7  
April 24th, 2007, 12:03 PM
Colee's Avatar Platinum Supermommy
Join Date: Apr 2005
Location: Northeastern Ohio
Posts: 16,731
Send a message via Yahoo to Colee
Quote:
Prednisone just sucks. I refuse to take it. (Of course, I have issues with my weight anyway, so I refuse to take anything that will make me gain weight). I just can't see how anything that makes you feel so moody, gain weight, makes your hair fall out, and makes you bloat up like a balloon can really be all that beneficial.

I hate the crap.

edited because once again my brain is working faster than my fingers[/b]
From now on...I am going to flatly refuse it as well. I am so upset looking this way,it's depressing! I mean...it affects everything...weight,hair,mood and like you said,Janetta...this is suppose to be good? Not too mention,it can cause osteoporosis(sp?) Why is it that Dr's think this is a cure all???

What about an actual cure
__________________
Nichole,Mommy to Emily and Ryan
<div align="center"></div><blockquote><div align="center">

</div>







</blockquote>
Reply With Quote
  #8  
April 24th, 2007, 04:06 PM
texasmomof2
Guest
Posts: n/a
Quote:
Quote:
Prednisone just sucks. I refuse to take it. (Of course, I have issues with my weight anyway, so I refuse to take anything that will make me gain weight). I just can't see how anything that makes you feel so moody, gain weight, makes your hair fall out, and makes you bloat up like a balloon can really be all that beneficial.

I hate the crap.

edited because once again my brain is working faster than my fingers[/b]
From now on...I am going to flatly refuse it as well. I am so upset looking this way,it's depressing! I mean...it affects everything...weight,hair,mood and like you said,Janetta...this is suppose to be good? Not too mention,it can cause osteoporosis(sp?) Why is it that Dr's think this is a cure all???

What about an actual cure
[/b]
Cure, wouldn't that be nice???

Yep, I told my rheumy that until she could make me see that the benefits of the prednisone outweigh the side effects, I wasn't taking it. And I guess she just got tired of fighting with me about it, because now the most she will do is put me on a 7 day taper of a Medrol dose pack.
Reply With Quote
  #9  
April 24th, 2007, 07:41 PM
stormy's Avatar Mega Super Mommy
Join Date: Nov 2006
Location: South Alabama
Posts: 3,855
Send a message via AIM to stormy Send a message via Yahoo to stormy
__________________
<div align="center"></div>
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 10:35 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0